# SDR AALA202102229001

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 20,197 hours, 9,622 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042604342
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 16,639 hours, 7,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PRESSURIZATION UNCONTROLLABLE AFTER TAKEOFF.  MANUAL AND AUTO MODES.  RETURNED TO DFW.  REMOVED AND REPLACED SKIN AIR OUTLET VALVE (AALA202102229001) AND AVIONICS EQUIPMENT VENTILATION COMPUTER (AALA202102229014) IAW AMM 21-26-00 AND 21-26-34.
